# SDR DALA1257363740

- Difficulty date: December 6, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 34,088 hours, 16,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202779
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B LBL 45.5 OTBD AFT SEAT TRACK FLANGE HAS ONE HOLE WITH A CRACK INDICATION.  REPAIRED IAW ERA 509139-14.  REMOVED DAMAGE INSTALLED FILLER AND STRAP.
